# SDR SWAA2022030998391

- Difficulty date: May 8, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N7747C
- Make and model: Boeing 737-7BD
- Aircraft serial: 36091
- Aircraft time: 40,012 hours, 19,707 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Balance Weight
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L/H SIDE OF THE RUDDER COUNTER BALANCE HAS LIGHT CORROSION AND MISSING PAINT AROUND THE SCREW HOLES AND MATING SURFACE. / REMOVED AND REPLACED RUDDER BALANCE ARM WEIGHT PER SRM 51-60-07-0G-0. TAG NO: NTN TL PN ON: 173A5103-1MIT SN ON: NSN PN OFF: SN OFF: NSN
